Notre Dame Journal of Formal Logic

Cofinal extensions of nonstandard models of arithmetic.

C. Smoryński

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 22, Number 2 (1981), 133-144.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093883398

Zentralblatt MATH identifier
0481.03045

Mathematical Reviews number (MathSciNet)
MR611481

Digital Object Identifier
doi:10.1305/ndjfl/1093883398

Subjects
Primary: 03C62: Models of arithmetic and set theory [See also 03Hxx]
Secondary: 03C57: Effective and recursion-theoretic model theory [See also 03D45] 03H15: Nonstandard models of arithmetic [See also 11U10, 12L15, 13L05]

Citation

Smoryński, C. Cofinal extensions of nonstandard models of arithmetic. Notre Dame Journal of Formal Logic 22 (1981), no. 2, 133--144. doi:10.1305/ndjfl/1093883398. http://projecteuclid.org/euclid.ndjfl/1093883398.


Export citation